MathSciNet Relay Station
MathSciNet bibliographic data
MR2610673 34K20 (34K36 34K45 92B20)
Rakkiyappan, R.; Balasubramaniam, P. On exponential stability results for fuzzy impulsive neural networks. Fuzzy Sets and Systems 161 (2010), no. 13, 1823–1835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement